A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A family of cyclic quartic fields with explicit fundamental units

Volume 187 / 2019

Steve Balady, Lawrence C. Washington Acta Arithmetica 187 (2019), 43-57 MSC: Primary 11R16; Secondary 11R27. DOI: 10.4064/aa171010-23-8 Published online: 19 November 2018

Abstract

We construct a family of quartic polynomials with cyclic Galois group and show that the roots of the polynomials are fundamental units or generate a subgroup of index 5.

Authors

  • Steve BaladyDepartment of Mathematics
    Oberlin College
    Oberlin, OH 44074, U.S.A.
    e-mail
  • Lawrence C. WashingtonDepartment of Mathematics
    University of Maryland
    College Park, MD 20742, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image